It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

  • Thrush:(

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-13-2016, 01:43 AM   #1
    girlworried
    Newbie
    (female)
     
    girlworried's Avatar
     
    Join Date: Jun 2016
    Posts: 1
    girlworried HB User
    Unhappy Thrush:(

    Hi, so this is the first time I have had thrush and I am very worried.

    I am from UK and they give you a pessary and cream to go on the outside of vulva, and the discharge that I had before the treatment has stopped (I think) but I have now had two days of cream and a few times I have checked my vulva it has had all this white stuff on it, which is not similar to the discharge I had before.

    I am assuming this is the cream or the pessary still leaking out, but there is a part of me that makes me think that it is just a weird discharge that is just different.

    Is the cream supposed to come out?Or Is it supposed to just get blended in and not come out again? I did put it inside the first two times I did the cream and it happened then and I thought it was because I put it inside so I stopped doing that, but it happened again!

    Thanks

     
    Sponsors Lightbulb
       
    Old 06-13-2016, 11:01 AM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 13,199
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Thrush:(

    Not entirely sure what the directions say to do, but here in the US, when we buy creams to treat thrush or yeast, it IS inserted and yes, it DOES come out. We need to wear a sanitary napkin when we use these creams because it comes out within a few hours- even when laying down. I think you might be experiencing the same thing...

    You might want to call the doctors office because if you are supposed to be using it internally and you arent, you are likely NOT going to get rid of the infection entirely and it will start all over again.

    These infectiond live deep inside us and the external itching and burning is simply a symptom of the internal infection. You might be treating it somwhat by applying it externally, but my guess is that you probably need to treat it internally too. There are pills which also treat these infections which you can ask about. (less messy!)

    Good luck!
    __________________
    RRMS- dx 05

     
    Closed Thread

    Tags
    anxiety, female health, thrush, yeast infection



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:25 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!